# SDR 2003UALA00314

- Difficulty date: March 3, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 43,828 hours, 7,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULK DOOR INTERIOR WEB DOUBLER ON LWR FRAME IS GOUGED.     MAJOR REPAIR ACCOMPLISHED.  REMOVED AND INSTALLED DOUBLER REPAIR.
